# SDR 98ZZZX4692

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Flexjet, LLC, repair station DJFR206D
- Aircraft: N531CW
- Make and model: Lear 25D
- Aircraft serial: 231
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: 25315354
- Condition: Worn
- Location: Elevator
- Part time: 8,529 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED ELEVATOR DOWN SPRING TO FACILITATE OTHER MAINTENANCE.  DISCOVERED THE ELEVATOR DOWN SPRING DRAW BOLT EXCESSIVELY WORN NEAR FORWARD MOUNT BOLT.  TO PREVENT MISSING THIS ITEM DURING THE B6 INSPECTION, THE INSPECTION ITEM SHOULD READ:  CHECK ELEVATOR DOWN SPRING DRAW BAR FOR WEAR, PAYING PARTICULAR ATTENTION NEAR THE FORWARD ATTACH POINT.  FAILURE OF THIS PART COULD CAUSE DAMAGE TO EQUIPMENT OF FAILURE OF THE ELEVATOR FLIGHT CONTROLS.
